Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effects for phentermine?

hello i have been takeing phentermine for a month and now i have a pain in my lower right side and my stools are dark green . i have been working out and eating lots of salad. i have sex the other night and the pain was worse. it feels like it is in my tube area..... is this normal
Thu, 21 May 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Altered taste in your mouth,constipation or diarrhea, dry mouth, headache and vomiting are some of the common side effects of the drug. Since you have been taking the drug for a month and experience these symptoms only now, the drug may not be the cause. Your symptoms may be related to gastritis or bloating of abdomen due to increased gas producing food. Eating smaller portions of meals, and regular exercise can help. Drugs that reduce bloating like simethicone can also be used thrice a day after meals.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Phentermine


Is there any side effects for phentermine?

Hi, Altered taste in your mouth,constipation or diarrhea, dry mouth, headache and vomiting are some of the common side effects of the drug. Since you have been taking the drug for a month and experience these symptoms only now, the drug may not be the cause. Your symptoms may be related to gastritis or bloating of abdomen due to increased gas producing food. Eating smaller portions of meals, and regular exercise can help. Drugs that reduce bloating like simethicone can also be used thrice a day after meals. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician